Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Bruise under lower lip. Pain in right flank. Has inactive thyroid. On medicines. Reason for sudden appearance?

A dark purple almost quarter size bruise appeared under my wifes lower lip in the centre where a man would have hair in the centre. It appeared after dinner. Coukd a mark occur that quickly if she burned her lip on a boiled cob of corn ? She doesnt remember bumping her lip. She also has had a pain in her right flank for over a year and is actually scheduled for a CAT scan in two weeks bec bloodwork was all negative and so was an ultrasound. She us 46 and takes pills for inactive thyroid and testosterone creme for HRT .
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi, a burn mark because of boiled cob can be a possibility. Other possibilities can be a fixed drug eruption due to any drug she is taking or a petechial patch because of some problem with coagulation profile. If it does not improve or fresh patches appear, do consult a dermatologist. Reagrds
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor